# SDR LOSA9509

- Difficulty date: February 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N453LA
- Make and model: Frchld SA227DC
- Aircraft serial: DC852B
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Hyd Power Pack
- Part number: 2781009015
- Condition: Inoperative
- Location: Wheelwell
- Part time: 1,383 hours
- Component: Airight, 188005
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT WITH AIRCRAFT IN CRUISE FLIGHT, HYDRAULIC PRESSURE INDICATED 2350 PSI (ABOVE RED LINE).  AIRCRAFT LANDED LAS WITHOUT INCIDENT.  AIRCRAFT FERRIED TO ONT FOR MAINTENANCE.  MAINTENANCE REPLACED HYDRAULIC POWER PACK DUE TO A PRESSURE RELIEF FUNCTION INOPERATIVE PER MM 29-10-10.  ALL FUNCTIONAL AND LEAK CHECKS NORMAL.  AIRCRAFT WAS TEST FLOWN.  RESULTS:  SATISFACTORY.  AIRCRAFT RELEASED FOR SERVICE.  (X)
